# SDR F3LA200700314

- Difficulty date: November 1, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N946FR
- Make and model: Airbus A319-111
- Aircraft serial: 2763
- Aircraft time: 5,502 hours, 2,719 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK, INSPECTION REPORTED COMPLIANCE WITH RW0000947 - (DENT LT FUSELAGE FR14 20 INCHES DOWN FROM LAP 53-11-11-DIA103 INCH).  REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER IAW SRM 53-11-11.
